On Rate of Convergence of Tonelli’s and Weak Approximation Methods for Loaded Equations

Full text (.pdf)
Issue
Математика и физика. Mathematics & Physics. 2018 11 (3)
Authors
Belov, Yuri Ya.; Korshun, Kirill V.
Contact information
Belov, Yuri Ya.: Institute of Mathematics and Computer Science Siberian Federal University Svobodny, 79, Krasnoyarsk, 660041 Russia; ; Korshun, Kirill V.: Institute of Mathematics and Computer Science Siberian Federal University Svobodny, 79, Krasnoyarsk, 660041 Russia;
Keywords
differential equation; inverse problem; Cauchy problem; Tonelli’s method; weak approximation method; convergence
Abstract

We consider the Cauchy problem for a loaded partial differential equation arising in coefficient inverse problem. The convergence of Tonelli’s and weak approximation methods for this problem is previously proved. In the article we will prove linear rate of convergence of given methods.

Pages
286–294
Paper at repository of SibFU
http://elib.sfu-kras.ru/handle/2311/71597